A New Approach for the Solution of Fuzzy Quadratic Programming Problems

P. Umamaheswari and K. Ganesan

“In this paper, we propose a new method for the solution of Fuzzy Quadratic Programming Problems (FQPP) involving triangular fuzzy numbers. By applying the Kuhn Tucker conditions, the fuzzy quadratic programming problem is reduced to a Fuzzy Linear Complementary Problem (FLCP). Then the reduced fuzzy linear complementary problem is solved by the principal pivoting method. The effectiveness of the proposed method is illustrated by means of an example.

Volume 11 | Issue 1

Pages: 342-349